Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 241402, 7 pages
http://dx.doi.org/10.1155/2015/241402
Research Article

Connections between Some Concepts of Polynomial Trichotomy for Noninvertible Evolution Operators in Banach Spaces

Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Boulevard No. 4, 300223 Timişoara, Romania

Received 2 July 2015; Accepted 7 October 2015

Academic Editor: Toka Diagana

Copyright © 2015 Mihai-Gabriel Babuţia and Nicolae Marian Seimeanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The present paper treats three concepts of nonuniform polynomial trichotomies for noninvertible evolution operators acting on Banach spaces. The connections between these concepts are established through numerous examples and counterexamples for systems defined on the Banach space of square-summable sequences.